Commentarii Mathematici Helvetici


Full-Text PDF (178 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 3, 2013, pp. 541–554
DOI: 10.4171/CMH/295

Published online: 2013-08-13

Un critère d’indépendance pour une famille de représentations $\ell$-adiques

Jean-Pierre Serre

We give a criterion for the independence of a family of $\ell$-adic Galois representations of a number field.

Keywords: Galois representations, cohomology, independence

Serre Jean-Pierre: Un critère d’indépendance pour une famille de représentations $\ell$-adiques. Comment. Math. Helv. 88 (2013), 541-554. doi: 10.4171/CMH/295